ITEM METADATA RECORD
Title: Generalizing the Lottery Paradox
Authors: Douven, Igor ×
Williamson, Timothy #
Issue Date: 2006
Publisher: Oxford University Press
Series Title: The British journal for the philosophy of science vol:57 issue:4 pages:755-779
ISSN: 0007-0882
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science